# SDR SWAA2014080130515

- Difficulty date: July 22, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 55,399 hours, 32,161 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD CHORD CRACKED AT BS 540 BETWEEN STRINGER 22R TO 23R.  REPAIRED CHORD IAW EA.
